# SDR AALA20011600

- Difficulty date: August 6, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N1442E
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11437
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, NR 2 CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
